# SDR YENA2024082601152

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INNER FRAME SEGMENTS 1 (FWD AND AFT) OF THE EMERGENCY EXIT HATCH DOOR 834 AFT LH SIDE. CRACK LENGTH= 0.125 INCHES APPROX; REF AEROMAN WO 2024 131/1 WCC 2024-336632 ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 834 IAW EC# A320-52-1144 AND  REMOVED AND REPLACED SEGMENTS IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11.
